# SDR 2000UALA00670

- Difficulty date: November 8, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N329UA
- Make and model: Boeing 737322
- Aircraft serial: 24149
- Aircraft time: 38,146 hours, 19,907 cycles
- Engine: Ge CFM56*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: MS250081
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ANTISKID INDICATION. SUPPLEMENTAL DATA UPDATE THE S303 LANDING GEAR SWITCH FAILED.  THE SWITCH WAS REPLACED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
